The object of the present paper is to investigate a class of three-term recurrence relations for the Frobenius-Euler polynomials of higher order. By making use of a new explicit formula for the Frobenius-Euler polynomials of higher order in terms of the weighted Stirling numbers of the second kind, we provide an algorithm for calculating these polynomials. Furthermore, as an application of the results derived in this paper, we present an algorithm for computing the Lipschitz-Lerch zeta function at nonnegative integer arguments.
Digital Object Identifier (DOI)
M. Srivastava, H.; Amine Boutiche, Mohamed; and Rahmani, Mourad
"Some Explicit Formulas for the Frobenius-Euler Polynomials of Higher Order,"
Applied Mathematics & Information Sciences: Vol. 11:
2, Article 34.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol11/iss2/34